|Steroid Cycle interaction with my meds
Feb 27, 2013
Hi, I am wondering if I can start a eight weeks cycle of anabolic steroid (Winstrol, Nandrolone and Trenbolone) with my meds. I am on Kaletra and Kivexa. I am 27 yo and My CD4 are 790 and my VL is undetectable.
| Response from Mr. Vergel
HIV related studies using nandrolone in the past saw no viral load increases when used at doses of 600 mg/week. We have no data on stanazonol (Winstrol) and Trenbolone. Trenbolone is not approved for human use in the United States. Winstrol can increase liver enzymes (all orals do).
Anabolics get metabolized via the P450 cytochrome, which Norvir (part of Kaletra)inhibits. It is only speculation, but the negative side effects of anabolics (increased blood pressure, red blood cells, estradiol induced gynecomastia, acne, decreased good cholesterol, and shut down of the HPT hormonal axis)may be worsened by higher blood levels of this compounds if boosted by an inhibitor like Norvir.
I hope you have a doctor that is monitoring you through this process. Some potential side effects are a high price to pay for bigger muscles. It is important to monitor variables that are linked to each one of the issues listed above. Unfortunately, many HIV+ men do not disclose anabolic use to their doctors or do not have a doctor that can monitor them. It troubles me since I worked hard to educate people back in the days of wasting syndrome about harm reduction methods while using approved anabolics and being monitored by experienced physicians.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does Sore On Penis Mean I Have Hiv?
- Is Itchy Skin A Sign Of Acute HIV Infection?
- Runny Nose During Seroconversion
- Chances Of Catching HIV From Sex With A Prostitute
- Blisters After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Dizziness After Swallowing Cum Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.